# SDR SWAA980316

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND BELT FRAME ATTACH ANGLE CRACKED AT BS 380 STR 26L.  REMOVED AND REPLACED PER BOEING SRM.
